MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PRESS FIT SHORT POST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PRESS FIT SHORT POST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ001
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the patient had orif proximal humerus converted to an augmented rsa, the aseptic loosening contributed by suboptimal seating of the baseplate, bone quality was good.No further information was provided.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation, and no other evidence was provided to confirm the alleged issue.A device inspection was not possible since the affected device was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material manufacturing or design related problems were found during the investigation.A review of the labelling did not indicate any abnormalities.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any further information is provided the complaint report will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed based on the medical expert opinion on the available radiographs.The device inspection was not possible as the product was not returned for investigation.A formal medical opinion was sought, which concluded a definitive opinion could not be sought because the single low resolution image does not adequately show the implant¿bone interface of the subject component on the glenoid side.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.A review of the labelling did not indicate any abnormalities.Based on the available information, a definitive root cause cannot be established.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
TORNIER PERFORM REVERSED PRESS FIT SHORT POST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24669332
Report Number0001649390-2026-00301
Device Sequence Number14712888
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ001
Device Lot Number4076BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight263 LB